Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 31, No. 1, pp. 27-34 (2015)

Nonholonomic manifolds with Berwald-Moor metric

Aliya V. Bukusheva

Saratov State University

Abstract: Distribution of codimension 1 with the Finsler metric type Berwald-Moor on a smooth five-dimensional manifold is considered. Interior connection associated with a given metric structure is determined.

Keywords: Berwald-Moor metric, interior connection, nonholonomic manifold Berwald-Moor.

Classification (MSC2000): 53B05; 53B40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition